News | News By Subject | News by Disease News By Date | Search News
Get Our FREE
Industry eNewsletter
email:    
   

Two Deaths Linked to Recalled Drugs From Specialty Compounding



8/15/2013 8:06:53 AM

Get the latest biotech news where you want it. Sign up for the free GenePool newsletter today!

Two patients have died after being injected with a drug that was recently recalled by its maker, a Cedar Park compounding pharmacy. The cause of death for the patients has not been determined. They are among a total of 17 patients at two Corpus Christi Medical Centers — Doctors Regional and Bay Area hospitals — who developed bloodstream infections after taking an infusion of calcium gluconate used to treat low calcium levels, said Chris Van Deusen, a spokesman for the Texas Department of State Health Services.

Help employers find you! Check out all the jobs and post your resume.

Read at Statesman.com
Read at SF Gate
Read at News Release


comments powered by Disqus
 
 

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES